i m 37 having 22 gms prostate from some days before i feel urineurgines and started urimax recomended by doctor is it safe or need something more
No tiredness is not listed as a side effect of this med, but of course post surgery you will feel tired.-
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects
Many people using this medication do not have serious side effects.
Nausea, vomiting, dry mouth, dizziness, drowsiness, or blurred vision may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
To relieve dry mouth, suck on (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute.
This medication causes urine and sometimes stools to turn blue-green. This effect is harmless and will disappear when the medication is stopped.
Tell your doctor immediately if any of these unlikely but serious side effects occur: fast heartbeat, hot/dry/flushed skin, decreased sweating, fever, eye pain, difficult/painful urination, mental/mood changes (e.g., confusion, unusual excitement).
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Report side effects to FDA at 1-800-FDA-1088.
Take care and I wish you all the best.
I am 41, and avoiding seeing a proctologist, I know I have to do it , it just scares the heck out of me.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2009 • 1 answer
Posted 12 Feb 2010 • 1 answer
Posted 12 Apr 2011 • 3 answers
Posted 12 Apr 2013 • 1 answer
Posted 10 Aug 2016 • 1 answer